# SDR XNOA01060

- Difficulty date: July 11, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N13974
- Make and model: Airbus A300 B4-203
- Aircraft serial: 126
- Engine: Ge CF650C2
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Connector
- Condition: Damaged
- Location: Oil Press Xmiter
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE OIL PRESSURE GAUGE READS ZERO WITH ENGINE RUNNING-ALL OTHER PARAMETERS NORMAL.   CLEANED & RESET CONNECTOR AT OIL PRESS TRANSMITTER. OPS CHECK NORMAL IAW MM 79-00-00.
